I need some info pls I am on Lyrica 300mg daily I would like to stop anyone can tell me which is the best method to reduce the dose until 0mg tnx...
MarlonM In a previous comment you said i believe that the 150mg was helping then the doctor just increased it to 300mg and all you notice is side effects,I think you should stay on this at least a few more weeks when they increase the dose it's like starting over but not as bad because it's in your system.Give it a little more time before trying to stop it. If you do try and stop this medication later this is one that it is very importaint that you decrease the medication very slowly or you well have withdrawal symptoms much worse than the side effects.At this dose you are already at the maximum dose for what they are using it for.Trust me there is an answer of the right medication yet.I well get back to you soon. Your friend Chuck1957
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2010 • 3 answers
Posted 8 Mar 2011 • 11 answers
Taking 150 lyrica and feel funny, light headiness, confusion, heart racing, not feeling like myself?
Posted 24 May 2011 • 7 answers
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Posted 3 Dec 2013 • 1 answer
Posted 12 May 2014 • 3 answers